# SDR CALA2013090591006

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 64,739 hours, 7,518 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 662
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY STATUS MESSAGE DISPLAYED.  REPLACED MAIN BATTERY IAW AMM.  TESTED NORMAL.
